# SDR CA140804003

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Lp Turbine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE SHOWED NO ITT INDICATION AND ENGINE TORQUE DECREASED. PILOT SHUTDOWN ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  FOUND LP TURBINE BLADES DAMAGED. TROUBLESHOOTING ONGOING.
